Urticaria

What is Urticaria?

It is an allergic response seen in the skin characterized by red raised bumps over the body.

Questions and answers on "Urticaria"

Hi from last one year I am suffering from Urticaria and my Dr adviced me to take atarax 25mg once in two days. I also have a problem of devaited nasal septum. Due to nasal congestion I started using nasal spray last year. From last year I dont have nasal congestion problem but the new on has started "Urticaria". Also from 3 months some pimples has developed on my face. Please give some suggestion.

doctor1 MD

Brief Answer:
Hello XXXXXXX XXXXXXX

Detailed Answer:


Thank you for the query

From the history you have given it is a little difficult for me to come to a conclusion. Could you please give me a little more information so that I can help you better?

1. Have you undergone any blood tests? If yes...

Read Full Thread   Ask a Doctor Now

I got urticaria 7 1/2 weeks into Complera. My doctor told me to stop taking it immediately just 4 days short of my next refill because of concerns this reaction may get worse or affect my XXXXXXX organs (besides skin). Question: Will going off medication for 4 days have any negative impact on my progress towards an undetectable status (virus load, RNA at 1400copies)? What in Complera causes urticaria? My doctor suggested I start new cycle with Stribild. Is Stribild a good choice giving I am treatment naive and medication profile is similar to Complera, relatively.

doctor1 MD

Hi,

Thanks for writing in.

Complera is emtricitabine / rilpivirine / tenofovir in oral tablet. This is an effective and well tolerated combination for HIV. Rash has been reported in at least 10% of treatment-naive patients treated with emtricitabine and tenofovir.

Getting off the medication for 4...

Read Full Thread   Ask a Doctor Now

i was suffering from urticaria since one year and now it is controlled after long treatment of worms. Now i am afraid if it comes back again.

Pls suggest.

doctor1 MD

Hello XXXXXXX

It is good that your urticaria is now controlled. Mind you, it is not because of deworming that you are fine now, it is your body which has out grown urticaria. And, this is the normal expected course.
More than 75% of urticaria patients achieve remission (become fine) after 2 years...

Read Full Thread   Ask a Doctor Now

Hi I am Ali from pakistan.weather is very hot and humid.we are sufferring from sever urticaria.anti allergic drugs give temporary relief. Is there any permanent treatment

doctor1 MD

Did you try calamine lotion? Probably you are having a solar urticaria.Is it present mostly in the exposed areas of your body? . The most common cause is the exposure to ultraviolet radiation..A photo patch test or a photo test is done to identify solar urticaria.Anti histamine/anti allergic...

Read Full Thread   Ask a Doctor Now

my son (3 yrs) is admitted in the hospital suffering from acute urticaria for 2 days . he is suffering pain in his abdomen for last 3days. according to the concerned doctor his blood reports, stool test reports, usg report and xray report is o.k. since this morning reddish spots and rashes come out on his skin and the doctor identified it as acute urticaria. i am an amway distributor and have 100% believe in nutrulite. pls suggest me .

doctor1 MD

Hi,

Nutrilite is a multivitamin supplement and has nothing to do with urticaria.

Although stool reports showed nothing, I suggest to repeat testing. Usually, parasites do not come in the feces. So, I advise to collect three samples of stool (three consecutive days) preserved in formalin (as...

Read Full Thread   Ask a Doctor Now

Recent questions on  Urticaria

doctor1 MD

My most recent blood tests report CD3 and CD4 to be out of range...very high (82% and 62% respect.) IGg very low (0.35) Past tests reflected very low MCH and MCHC % My symptoms for past few years include extreme fatigue, ill feeling, hives, with no diagnosis other than lymphocytic colitis which has flared up recently. Is there a connection here? thank you

doctor1 MD

I have hypothyroid for 17 years, fibro myalgia for 7. This past Oct went to GP for regular blood text, was told my level was down and needed to up my dose of medicine. That was fine. Started taking 200 mg, in November before was at 150 mg. By the second week in December I started getting hives. Was put on prednisone pack. Nothing happened and continued with the hives. January had regular appointment with specialist for fibro myalgia and showed her the hives since it was six weeks since last blood work she did another thyroid reading was down lower. Also suggested for me to juice and Contacted my GP. she increased my meds. To 112 mg two a day.still hives and another prednisone pack. Still no results. Come back in April. Returned in April with hives. GO suggest allergy test to be done. Test come back and have allergies to cat and dog, milk, wheat, dairy foods, dust, dust mites, so I basically only eat chicken and turkey, fruits and vegetables. But still hives. Went back to GP in June for another blood text and thyroid is lower again. Now started on 300 mg a day. What in my body can be causing the hives and what can I do to get rid of them. Please help.

doctor1 MD

I have mild cold urticaria and am having a little trouble at the moment with my health that may be linked??? I was thinking food allergy and I see that there are some connections with cold uticeria and gluten intolerance. I have been getting the following symptoms for exactly a year now which are usually after I ve eaten sometimes more than once a day and every few weeks I get a really intense symptoms.. : feel like i need to burp but cant, even after indigestion medication.. if I do burp it is short wee burps and I dont feel relieved at all, my breathing also gets funny and I feel like i m breathing in stuffy air and my throat feels kind of swollen. sometimes difficult to swallow. My face is hot to touch and sometimes i get light headed and a tingling sensation in my face. Can also get very sleepy all of a sudden. Also sometimes i get a bit of a runny nose at the same time but not sure if that has anything to do with it. IT IS STARTING TO CONTROL MY LIFE!!! please can you help. i have been tested for gall bladder, everything is back normal although didn t think it was that anyway. Also been given losec for indigestion but no help.

doctor1 MD

about 1/2 hr to an hr after eating dinner which were food items I've eaten many times before fresh lemon, dried rosemary herb, ate before dinner- trail mix, chocolate after dinner an itching began on abdomen, bumsp appeared then itching behind my ears, upper back, under cheeks of buttocks, under chin, near right eye. Pharmacist suggested an allergy medication (diphenhydramine & antihistamine) which I took 2 last night and it seemed to have worked but awoke this morning and itching started up again but this time it was my underside of wrist, bottom of the palm of hand just above the wrist, behind knee, groin area, elbows, bend of arm, my bottom lip seemed puffy. I took one pill around 6:30am because I didn't want to get sleepy again and it has subsided. At what point should I see a doctor? How long does the food induced hives last after eating and then treating with medicine, in other words, will this continue all day? Since I only took 1 allergy pill this morning can I take another one 2 hrs later, not to exceed 6 times in 24 hrs? Recommended dosage on pkg is 1-2 pills every 4-6 hrs.

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

My daughter has bumps on her legs we have just noticed. It started out as just one or two and has steadily increased. They are raised and slightly itchy.

doctor1 MD

MY URINE CYTOLOGY REPORT SHOWED: UROTHELIAL + SQUAMOS CELLS, ADMIXED WITH INNUMERABLE URINARY CRYSTALS, FEW RBC'S + RED CELL CASTS. PROGNOSIS???

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures
Related Medical Topics